A 21-year-old female asked:
can you get serotonin syndrome if you start taking 12.5 mg of zoloft and no other medications?
1 doctor answer
Dr. Edward Kuhnley answered
45 years experience Child Psychiatry
Unlikely but if you: experience symptoms of excessive serotonin including nausea, vomiting, diarrhea, agitation, confusion, restlessness, dilated pupils, headache, changes in blood pressure/body temperature, rapid heart rate, tremor, loss of muscle coordination, twitching muscles, shivering, goose bumps, or excessive sweating seek medical review. Best regards for good health.
Answered on Jun 11, 2017
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Can you get pregnant if you had semen on your hands and washed them with soap and then touch the inside of your vagina
Can you get hiv or hep b or hep c if someone accidentally spits in your eye and it has small amounts of blood in it
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month